# SDR DHL2005781544

- Difficulty date: February 14, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RT WING I/B MID FLAP O/B END, TRAILING EDGE IS DELAMINATED WBL 2400.  REMOVED RT WING I/B MID FLAP O/B FAIRING.  CUT OUT DELAM UPPER SURFACE SKIN AREA AFT APPROX 8 X 4.25 INCH.  FABRICATED ONE SKIN REPLACEMENT APPROX 8 X 4.25 INCH & ONE SPLICE PLATE APPROX 4.25 X 3 INCH USING 2024-T3 .016 PO 9001660 IAW B727 SRM 57-50-2 FIG 3.  CLEARED PREPPED APPLIED ADHESIVE PRIMED AND ADHESIVE TO ALL REPAIR SURFACES & BAGGED FOR BONDING IAW B727 SRM 51-40-20 FIG 30.  CURED REPAIR CLEANED PREPPED & PERFORMED POST BOND INSP WITH NO DELAM NOTED IAW B727 SRM 51-40-20 PARA 0.  TREATED, PRIMED & SEALED REPAIR IAW B727 SRM 51-40-20 PARA P.  RE-INSTALLED RIGHT I/B MID FLAP O/B FAIRING IAW B727 SRM 51-30-2.
